MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. TRUFREEZE PASSIVE VENTING CATHETER

UNITED STATES ENDOSCOPY GROUP, INC. TRUFREEZE PASSIVE VENTING CATHETER
Model Number CD3-001
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2022
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that during a patient procedure the trufreeze system catheter and scope experienced ice build-up preventing flow of the gas into the patient resulting in a procedure delay.No report of injury.
 
Additional Manufacturer Narrative
The catheter was returned for evaluation and found to be operating according to specification.The reported event was unable to be duplicated.The instructions for use (ifu 15-00133-12) give the user the following cautions when using the trufreeze catheters, "when using a scope, place the catheter through the catheter introducer and into the biopsy or working channel of the scope.Ensure catheter and scope are completely defrosted before repositioning or withdrawing catheter.Withdraw catheter in the straight position.Care should be taken to avoid kinking or fracturing the catheter during handling and insertion into the catheter introducer.Caution: if using a scope in the retroflexed position, ensure catheter and scope are completely defrosted before repositioning or withdrawing.Withdraw scope and catheter in the straight position.Caution: ensure catheter and scope are completely defrosted before repositioning or withdrawing catheter.Withdraw catheter in the straight position.Caution: care should be taken to avoid kinking or fracturing the catheter during handling and insertion into the catheter introducer." steris conducted in-service training specifically on the proper use and operation of the trufreeze passive venting catheter.A complaint review confirms the lot subject of the reported event to be isolated.No additional issues have been reported.

Brand Name
TRUFREEZE PASSIVE VENTING CATHETER
Common Device Name
TRUFREEZE PASSIVE VENTING CATHETER
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
4403586251
MDR Report Key15905295
Report Number1528319-2022-00062
Device Sequence Number12286248
Product Code GEH
UDI-Device Identifier00857068006013
UDI-Public00857068006013
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCD3-001
Device Catalogue NumberCO8407030501
Device Lot Number2506
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2022
Initial Report FDA Received Date12/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown